# SDR CA000128037

- Difficulty date: January 21, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 25,096 hours
- Engine: Pwa PT6A28
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: 6041H189
- Condition: Failed
- Location: Battery Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) BATTERY MASTER WAS SWITCHED ON AND THE BATTERY DID NOT COME ON LINE.PROBLEM WAS THE BATTERY RELAY WOULD NOT ENERGIZE BELOW -30C.RELAY REPLACED.
